Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Grey spot in right & left eyes. Obstacle to vision, floating with eye movement. How to cure?

Hi Respected Doctor, I am seeing slight grey spot in right eye and very slight grey spot in left eye and this is obstacle to vision . This floating with eye movement. This is more noticed on white colour or looking at clear sky.I am at UK for next 3 months. I worried a bit. This is happening since 4-5 years.
Now a days it is increasing.May i have help ?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear Foyaz, Hi , Floaters in the eye may be due to vitreous haemorrhage , vitreous degeneration, cataract,exudates in vitreous, retinal detachment,retinal tear,eye tumors. I would advise you to undergo a detail examination of your eye with dilated fundus examination to rule out the above causes.Nothing to panic as such, as you are seeing the floaters since last 4 years. But better to evaluate as prevention is better that cure...TC..Dr Ajay Shankar Kar
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor